# SDR AT0700071

- Difficulty date: April 18, 2006
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Vent Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VENT BOX ANGLE SUPPORT IS CRACKED.  INSTALLED DOUBLER REPAIR AT RIGHT VENT BOX IAW AIRTRAN T/C 17-5320-2023 FIG 1.  MATERIAL USED 0.050 2424 T3 4" X 3".
